# SDR AALA202204180569

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737
- Aircraft serial: 33256
- Aircraft time: 12,021 hours, 5,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BELOW 1L FLIGHT ATTENDANT SEAT INOPERATIVE. REPLACED BATTERY PER AMM 25-64-00-900-806. OPERATIONAL CHECK NORMAL.
